Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Stopped depo shots. Had prolonged, heavy bleeding. No periods since then. Having pregnancy symptoms. Pregnant?

Hi there this is a little confusing but I m a little worried. I m 20 years old I came off my depo last may I got my first period nov 17th - 5th jan (on and off heavy bleeding for half that time then constant lighter bleeding till it stopped completely) and now it s been 7 weeks and I ve had no period since I had light spotting a couple of days ago and that was it. I am urinating about 3 times every hour in the day and getting up in the night to go, I have a constant full headache , I have gone off of all meat completely, I think my period is late (as you can tell its all over the place) I have stomach cramps , backache and extreme tiredness. These symptoms and have only started 2-3 weeks ago and have been consistent, is there any chance I am pregnant and when would be the best time to do a test? Thankyou!! :)
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having could be related to withdrawal of depo shot. Since it has been 7 weeks since you had your last periods, it is the right time to go for a urine test to rule out or con firm pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Thu, 21 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor